| Catalog Number |
1061000000 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.6 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings (components/results): 2 devices: rod/shaft / deformation problem.1 device: actuator; locking mechanism; rod/shaft / dust or dirt problem identified.3 devices: rod/shaft / mechanical problem identified.1 device is pending evaluation.Evaluation results findings (components/results): 1 device: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 7 malfunction events(s), where it was reported the devices experienced steer mechanism is difficult to engage/disengage.No adverse consequence or clinically relevant delay in treatment was reported.